# SDR SWAA2022090648862

- Difficulty date: August 31, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N1801U
- Make and model: Boeing 737
- Aircraft serial: 60223
- Aircraft time: 347 hours, 204 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Condition: Leaking
- Location: #1 Eng
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL IMBALANCE INDICATION - RAN QRH - SHUT DOWN #1 ENGINE DUE TO POSSIBLE FUEL LEAK PER QRH / [01] PERFORMED ENGINE FUEL FEED MANIFOLD LEAK TEST PER AMM. 28-22-15-701-801.;[02] R/R CENTER TANK COMPENSATOR AND UNITS ALSO BOOST PUMP DISCHARGE CHECK VALVES PER AMM 28-41-21 AND 28-22-71. LEFT WING FWD AND AFT TANK BOOST PUMP DISCHARGE CHECK VALVES PER AMM. 28-22-71 WORK PERFORMED ON TANK TIGERS WO#S 12234R933 AND 12234R938 REF TTG8Q00EHP3E.
